# SDR ASMF200608005

- Difficulty date: August 9, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 27,430 hours, 46,595 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Coupling
- Part number: 2356476
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO THE LT ENGINE DID NOT HAVE TURN IN  N2. DURING MAINTENANCE REVIEW, THE ENGINE STARTER COUPLE WAS FOUND DAMAGED. THE COUPLE WAS REPLACED IAW MM 80-00-00, TESTED CORRECT.
